# SDR UPS97221957

- Difficulty date: January 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK IN STRINGER 16 RT AT FRAME STA 480 AND 500 ON UPPER FLANGE, MARKED.  STOP DRILL CRACK, CONTAINMENT VERIFIED BY NDI, FABRICATED REPIAR PARTS IAW SRM 53-10-3, INSTALLED REPAIR PARTS IAW SRM 53-10-3, SRM 51-20-1.
